# SDR SIMA20120529007

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 4,386 hours, 2,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Chart Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3556,  DURING CRUISE, FIRST OFFICER’S YOKE CHART LIGHT PRODUCE SEVERAL LARGE SPARKS.  SWITCH WAS IN OFF AT TIME OF INCIDENT.  ATTEMPTED TO ISOLATE POWER WITH HELP OF MAINTENANCE BUT WERE UNABLE TO.  CIRCUIT BREAKER G6 POPPED.  NOTICED CHART TRAY SHOWED SIGNS OF CHARING AND A SMOKE ODOR EMANATED FROM AREA.  ELECTED TO DIVERT.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WA REMOVED FROM SERVICE.  FOUND WIRES BEHIND CHART HOLDER BROKEN, REPAIRED WIRES TEF J001-22 AND TEF J002-22 IAW ESPM 20-33-00 AND ETN-CR-20-010.  OPS TESTED GOOD IAW AMM 33-13-07.  AIRCRAFT RETURNED TO SERVICE.
